# SDR YQSA20250205001

- Difficulty date: February 4, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N590SH
- Make and model: Beech C90
- Aircraft serial: LJ750
- Aircraft time: 15,411 hours, 15,791 cycles
- Engine: Pwa PT6A21
- Engine time: 4,508 hours, 4,819 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Message
- Condition: Activated
- Location: Engine Itt
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, E, A

## Discrepancy

CRUISING AT FL230 WHEN ITT ON RIGHT SPIKED TO 900-1000 DEGREES C. TORQUE FELL SHORTLY AFTER DROPPING TO "0". RPM WAS 200RPM FROM PROP WINDMILLING.  IDENTIFIED RIGHT ENGINE AS FAILED AND SECURED ENGINE PER THE MEMORY ITEMS FROM THE CHECKLIST. ANNOUNCED EMERGENCY AND BEGAN DESCENT TO 10,000MSL ON SAME HEADING. PROCEEDED TO CLEAN-UP ENGINE FURTHER USING "CLEAN-UP (INOPERATIVE ENGINE)" CHECKLIST. VERIFYING WITH SIC ALONG THE WAY FOR ACTION ITEMS. IDENTIFIED KRST AS A SUITABLE FIELD AND DIVERTED. REQUESTED RNAV 03 AND RAN THROUGH NORMAL "APPROACH" AND "LANDING" CHECKLIST. TOUCHED DOWN ON RWY 03 AT 0930 AND TAXIED TO SIGNATURE AVIATION VIA G. SHUTDOWN AT 0936.
